MAUDE Adverse Event Report: HILL-ROM BATESVILLE WS300 REV B; BARIATRIC BED

HILL-ROM BATESVILLE WS300 REV B; BARIATRIC BED
Model Number P4937BKS1
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the power cord needed to be replaced.Per the hillrom service manual it is necessary for the compella® bariatric bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Pay particular attention to safety features, which include but are not limited to: the power cords for the bed and asu are with the unit, and they are in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks shows no sign of cracking and are intact with no damage.Replace or repair parts as necessary.A search of the hillrom maintenance records did not show hillrom performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from a hillrom technician stating the bed had power cord with exposed copper wires.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
WS300 REV B
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
maritza valencia
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16963603
Report Number1824206-2023-00432
Device Sequence Number12135348
Product Code OSI
UDI-Device Identifier00887761012059
UDI-Public010088776101205911200516
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4937BKS1
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown